| Model Number |
H74939186252210 |
| Medical Device Problem Code |
Inflation Problem (1310)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/11/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr: the device was returned to our post market quality assurance laboratory.The outer shaft, inner shaft, balloon and tip were visually and microscopically examined.Visual examination revealed no damages.Microscopic examination revealed a pinhole 36mm from the tip.Inspection of the remainder of the device presented no other damage or irregularities.Product analysis confirmed there is a pinhole in the balloon which would cause failure to inflate.
Event or Problem Description
Reportable based on device analysis completed on 01may2025.It was reported that balloon inflation failure occurred.The 70% stenosed target lesion was located in the severely tortuous and moderately calcified anterior tibial artery.A 2.5mm x 220mm x 150cm coyote was advanced for dilation.However, during the procedure, it was noted that the balloon could not fully expand.The procedure was completed with a different device.There were no patient complications as a result of this event.However, device analysis revealed a pinhole 36mm from the tip.